# SDR 97ZZZM906

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 873287
- Condition: Repaired
- Location: Cabin
- Part time: 1,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM 1/197 TO 8/5/97, 83 SEATBACKS HAVE BEEN REPLACED DUE TO CRACKS IN THE FIBERGLASS BACK.  48 WERE RETURNED FOR WARRANTY CREDIT, 35 WERE REPAIRED IAW AIR MIDWEST TO 1900-25-21-0001 AND RETURNED TO SERVICEABLE STATUS.
